Several important metric space fixed point theorems axe proved for a large class of non-metric spaces. In some cases, the metric space proofs need only minor changes. This is surprising since the distance function used need not be symmetric and need not satisfy the triangular inequality. © 1993, Hindawi Publishing Corporation. All rights reserved.
T. L. Hicks and B. E. Rhoades, "Fixed Points For Pairs Of Mappings In D-Complete Topological Spaces," International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 2, pp. 259 - 266, Hindawi, Jan 1993.
The definitive version is available at https://doi.org/10.1155/S0161171293000304
Mathematics and Statistics
Keywords and Phrases
Commuting; compatible; d-complete topological spaces; fixed points; pairs of mappings
International Standard Serial Number (ISSN)
Article - Journal
© 2023 The Authors, All rights reserved.
Creative Commons Licensing
This work is licensed under a Creative Commons Attribution 4.0 License.
01 Jan 1993